# SDR DXTA200808233238

- Difficulty date: August 23, 2008
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N952QS
- Make and model: Cessna 750
- Aircraft serial: 7500200
- Aircraft time: 6,359 hours, 3,786 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Computer
- Part number: 701730031424
- Part serial: 04033149
- Condition: Erratic
- Location: Nr 1 Iac
- Part time: 1 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

WHEN CLIMBING THROUGHT FL 310, WITH AUTOPILOT ON, "AILERON RATIO LOW" CAS MESSAGE APPEARED. AUTOPILOT INPUT A CONTINUAL LT AND RT INPUT, SOMEWHAT AGGRESSIBLY, HYD SYS NORMAL. WITH AUTOPILOT OFF, CONTROLS NORMAL. ON DESCENT THROUGH FL310 CAS MESSAGE DISAPPEARED  AND AUTOPILOT RESUME NORMAL INPUT. C/W EICAS AILERON RATIO LOW MSG CHECK , OPS CHECK GOOD IAW MM 27-10-01. CHECKED AILERON POSITION INDICATION ADJUSTMENT FOR AUTOPILOT INPUT, CHECKS GOOD IAW MM 31-44-00. OK TO CLOSE AILERON WING SECTOR PNLS. REMOVED AND REPLACED NR 1 IAC IAW MM 34-25-01. UPLOADED CHECKLIST AND CURRENT NAV DATABASE, AND CROSS LOADED CUSTOM DATABASE. SYS OPS CHECK SATISFACTORY. CLOSED AILERON SECTOR PANEL.
